# SDR UALA2012080104140

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 60,331 hours, 8,487 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED A FUEL ODOR IN CABIN.  RETURNED TO DEPARTURE.  NO EVIDENCE OF FUEL AT FUEL FEED LINES TO APU AND NO FUEL LEAK FOUND ALL LINES.
